# SDR DALA14015475532

- Difficulty date: March 9, 2014
- Submitted: March 10, 2014
- Operation: Air carrier
- Aircraft: N532US
- Make and model: Boeing 757251
- Aircraft serial: 24263
- Aircraft time: 75,919 hours, 32,397 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Module
- Condition: Leaking
- Location: Flap/Slats
- Stage of operation: AP
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

LOST LT HYDRAULIC SYSTEM,  DECLARED EMERGENCYP AND PERFORMED AN ALTERNATE GEAR EXTENSION IAW QRH.  FOUND AND REPLACED LEAKING FLAP/SLAT DEPRESSURIZATION MODULE.  ALSO, REPLACED LT ENGINE DRIVEN HYD PUMP DUE TO NO PRESSURE OUTPUT.  LEAK AND OPS CK'S OK.
